Research ArticleOpen accessIn the author namesA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,545 accessesView PDFCite
2 articles for “Raylin Wu”
Set a search alertAlso matching:1 author
Research ArticleOpen accessIn the author namesFourier Series With Spectral and Wave Number DecompositionJung-Hua Chou, Raylin WuAmerican Journal of Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2004 · 7,253 accessesView PDFCite